Product Type: Tesco Pain Relief
Newest Review: ... 2p per caplet. The packaging is very simple, a Silver cardboard box with the Tesco logo and product description embedded on the front whi... more
bye bye pain
Member Name: 85fiona
Advantages: cheap, kills pain
Ibuprofen is my other pain killer of choice (see my paracetamol review) and I usually buy my ibuprofen from tescos, I refuse to buy any branded versions as they cost an absolute fortune.
As I do most of my grocery shopping in tescos it is easy to pick up any painkillers I need from there (I like to have some in the house in case I need them). These ibuprofen caplets come in a pack of 16 200mg caplets and currently cost only 28p. Slightly more expensive than the equivalent number of paracetamols, but still dirt cheap as your equivalent brand named ibuprofens such as nurofen will set you back about £3 for 16.
The caplets come in a square carboard box that is white and orange with a picture of the caplets on the front. You get 16 caplets per pack which are sealed in 2 blister packs. You also get an information leaflet which tells you about the ingredients, dosage ect. You should take one or two caplets every 4 hours and no more than 8 in 24 hours.
The caplets have an elongated and smooth shape to make them easier to swallow. They are also coated so they do not dissolve in your mouth. I find I can swallow these without water if needs be, they are much easier to swallow than paracetamol.
Ibuprofen is suitable for mild to moderate pain such as headaches or muscle strains, they also have the added benefit of being an anti-inflamatory. It is worth noting that they may not be suitable for people with asthma, if you are unsure it is worth consulting a doctor or pharmacist before taking them.
I would definatley recommend buying these, at the rock bottom price of 28p you can't go wrong, they definately do what they say on the tin and make your pain disappear :)
Summary: dont't waste your money on branded equivalents
More reviews in the field of Pain Relief
- An ease for my toothache
- very good price, does the same as any branded equivalent
- PAIN, PAIN, GO AWAY, COME AGAIN ANOTHER DAY :0(
- I need some paracetamol and fast!
- Great for a bit of relief from pain!
- Boots Paracetamol - Not Quite Cheap as Chips, but Almost!
- A godsend for SPD
- Advanced relief from Panadol..
- Good - If You Get There In Time!
- Help remove pain.
- TapouT Muscle Recovery Pain Relief Towelettes
- TapouT Muscle Recovery Spray-On Pain Relief Liquid
- O24 Essential Oil Pain Relieving Spray
- 4head Quickstrip
- Tesco Dispersible Aspirin
- Boots Paracetamol Caplets
- C.M.S Wintergreen Heat Spray
- Ibuleve Spray
- O24 Essential Oil Pain Relieving Towelettes
- TapouT Muscle Recovery Pain Relief / Recovery Combo Pack 30 Day Supply